Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Donna on February 8, 1999, at 15:12:44


Just wondering if anyone heard of having a dystonic reaction to a drug other than an anti-psychotic? Had been taking Topiramate for 9 days when I developed extremely stiff neck/shoulders. Had gone from 25 mg to 50 mg to 75 mg. This is when symptoms appeared.

Dr. says that it can't be a dystonic reaction. At first he suggested taking Advil which I did for a few days which did not help. I finally just stopped taking the Topiramate and it took several days before the pain and stiffness went away.

Thanks for any suggestions.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna thread:2889